My face was burnt after using aziderm. What can I do now?

I used aziderm bt after five days I saw it was pilling and now my skin is burn around my mouth including my nose,it's totay dark now .what can I do,please help me.

Doctor Answers 2

Scar/Burn on Face -- Lasers, Microneedling/PRP, Dermaflage/ Bioshield

I suggest posting photos for further evaluation. Your first step is going to be consulting with a board certified dermatologist for appropriate wound care. After 3-6 weeks you can begin treatment with lasers, microneedling, peels, and skin care. Please consult with an expert. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Scar/Burn on Face -- Lasers, Microneedling/PRP, Dermaflage/ Bioshield

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I suggest posting photos for further evaluation. Your first step is going to be consulting with a board certified dermatologist for appropriate wound care. After 3-6 weeks you can begin treatment with lasers, microneedling, peels, and skin care. Please consult with an expert. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Chemical peels from aziderm

I would suggest using fractional lasers, RF, and light chemical peels to help your pigmentation. Application of Melarase PM would also support the pigmentation therapy. 

Best, 
Dr. Karamanoukian
Los Angeles

Chemical peels from aziderm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I would suggest using fractional lasers, RF, and light chemical peels to help your pigmentation. Application of Melarase PM would also support the pigmentation therapy. 

Best, 
Dr. Karamanoukian
Los Angeles

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.